I,ve been on Tamo for 2 months and had hotflushes from day 1 , I,m hoping that they subside with time. Like you mine vary, Last night I had about 10 through the night and feel really tired today. The night before I only had 2 or 3 and had a much better sleep.
My Onc recommends Black Cohosh and says that they are completely harmless for all types of BC and def not oestrogenic. She said if they dont work there is a mild antidepressasnt that reduces hot flushes she didnt mention the name.
Its terrible when you dont get your sleep, isnt it?
love Andrea xx
I have had the same brand all along, been on tamoxifen for six months, but find my hot flushes vary considerably. They seemed to be under control, then a couple of weeks ago they got much worse. I'm just hoping they die down again.
I've also been getting backache and pain around my knee and down one leg for the past couple of weeks.. I've been on Tamoxifen for about 4 months and didn't suffer any effects before. I had always been on the APS brand but last time they only had the CP Pharmaceuticals brand and I wonder whether it is because of the change in brand. I am going to get my presription from the doctor earlier so that I can try to get the APS brand again from another chemist to see if it makes any difference. I also seem to be getting hot flushes now which I only got right at the beginning of taking Tamoxifen which then stopped. I suppose it could be my age anyway because I am nearly 53 but am wondering whether this is also because of the brand change.
Thankyou Linda, Cynthia and Susan.
It's reassuring to know i'm not a hypochondriac!!! I'm now taking a calcium supplement, a multivitamin and glycosamine.
I WILL TAKE A LOOK AT THE SPATONE WEBSITE AND SEE IF I CAN TAKE THESE IRON SUPPLEMENTS.
Hi Susan, glad I was of some help. Its great that we have this brill website to offer support and advice to everyone suffering from this awful disease.
If you feel run down all the time, you may need a top up of iron. I buy spatone iron supplements. They cost approx Â£6.50 for 28 sachets. You just need one a day to give you your daily iron requirements. You can buy them from Boots, Holland and Barratt or on the Spatone website. They are a lot gentler on the stomach then pills.
If you are thinking of taking herbal supplements best to ask your bc nurse or you can email the nurse on this website. They are very helpful,
All the best,
I have had to come off my meds as I was experiencing severe side effects including the usual ones. But they also seemed to affect my immune system. I was run down all the time and kept going down with infections, colds, chesty coughs, continuous sore throats etc.
I now boost my immune system with, garlic, omega 3 and iron supplements. The iron I take in liquid form in sachets which is a lot gentler on the stomach!
I defo feel a lot better now I'm off the meds.Like you I felt like a 90 year old!!
But now I'm not on anything I also take Flax seed/oil on a regular basis, which has been proven to help suppress cancer tumors! Hope this helps,
i have been on tamoxifen for over a year now and at the begining my feet were very swollen and painful,i got these changed to "nolvadex"it is a more refined tamoxifen feet still sore but also a bit better!
on the nolvadex my back and hips are very painful also neck and stiff joints i feel about 90yrs old.
i used to take soya milk but stopped that but i would like to take vitamins for the immune system but dont know what would be safe .
can anyone help thanks!!!
I've just written a piece in the Complementary Therapies section (Masseur scared me) about my back problems - mainly my lower back and neck - .
I've been on Tamoxifen since July last year and my back problems have definitely escalated since then.
Hi everyone i was wondering if anyone was experiencing the same as me. I've been on tamoxifen for 8 months and started getting back pain after 4 months. A CT showed nothing. Now the pain is worsening, in lower as well as upper back and rt hip. G.P.says its a combination of tamoxifen and low calcium(I'm on a no dairy diet!). I'm 41. Has anyone been like this?